A Cheeger-Buser-type inequality on CW complexes
Publish place: International Journal of Group Theory، Vol: 12، Issue: 3
Publish Year: 1402
Type: Journal paper
Language: English
View: 157
This Paper With 8 Page And PDF Format Ready To Download
- Certificate
- I'm the author of the paper
Export:
Document National Code:
JR_THEGR-12-3_005
Index date: 16 November 2022
A Cheeger-Buser-type inequality on CW complexes abstract
We extend the definition of boundary expansion to CW complexes and prove a Cheeger-Buser-type relation between the spectral gap of the Laplacian and the boundary expansion of an orientable CW complex.
A Cheeger-Buser-type inequality on CW complexes Keywords:
A Cheeger-Buser-type inequality on CW complexes authors
Grégoire Schneeberger
Section de matématiques, University of Geneva
مراجع و منابع این Paper:
لیست زیر مراجع و منابع استفاده شده در این Paper را نمایش می دهد. این مراجع به صورت کاملا ماشینی و بر اساس هوش مصنوعی استخراج شده اند و لذا ممکن است دارای اشکالاتی باشند که به مرور زمان دقت استخراج این محتوا افزایش می یابد. مراجعی که مقالات مربوط به آنها در سیویلیکا نمایه شده و پیدا شده اند، به خود Paper لینک شده اند :